# SDR COEA2017122813801

- Difficulty date: December 28, 2017
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 36,288 hours, 40,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671301200
- Condition: Corroded
- Location: Frm 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN HAD CORROSION UNDER THE STANDOFF, AFT OF FRAME 31, BETWEEN STRINGERS 10R-11R.   REPAIRED  SRAS ES-531/16.9972, ISSUE B.
